Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Strict $S$-numbers of the Volterra operator
HTML articles powered by AMS MathViewer

by Özlem Bakşi, Taqseer Khan, Jan Lang and Vít Musil PDF
Proc. Amer. Math. Soc. 146 (2018), 723-731 Request permission

Abstract:

For Volterra operator $V\colon L^1(0,1)\to C[0,1]$ and summation operator $\sigma \colon \ell ^1\to c$, we obtain exact values of Approximation, Gelfand, Kolmogorov and Isomorphism numbers.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 47B06, 47G10
  • Retrieve articles in all journals with MSC (2010): 47B06, 47G10
Additional Information
  • Özlem Bakşi
  • Affiliation: Department of Mathematics, Ohio State University, Columbus, Ohio 43210-1174 — and — Department of Mathematics, Yildiz Technical University, Faculty of Art and Science, Istanbul, Turkey
  • Email: baksi@yildiz.edu.tr
  • Taqseer Khan
  • Affiliation: Department of Mathematics, Ohio State University, Columbus, Ohio 43210-1174 — and — Aligarh Muslim University, Aligarh, U.P.-202002, India
  • Email: taqi.khan91@gmail.com
  • Jan Lang
  • Affiliation: Department of Mathematics, Ohio State University, Columbus, Ohio 43210-1174
  • MR Author ID: 367896
  • Email: lang@math.osu.edu
  • Vít Musil
  • Affiliation: Department of Mathematics, Ohio State University, Columbus, Ohio 43210-1174 — and — Department of Mathematical Analysis, Faculty of Mathematics and Physics, Charles University, Sokolovská 83, 186 75 Praha 8, Czech Republic
  • Email: musil@karlin.mff.cuni.cz
  • Received by editor(s): February 27, 2017
  • Received by editor(s) in revised form: March 31, 2017
  • Published electronically: October 5, 2017
  • Additional Notes: This research was partly supported by the United States-India Educational Foundation (USIEF), by the grant P201-13-14743S of the Grant Agency of the Czech Republic and by the grant SVV-2017-260455
  • Communicated by: Thomas Schlumprecht
  • © Copyright 2017 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 146 (2018), 723-731
  • MSC (2010): Primary 47B06; Secondary 47G10
  • DOI: https://doi.org/10.1090/proc/13769
  • MathSciNet review: 3731705